# SDR A6WA2019021846400

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 35,527 hours, 34,351 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Frozen
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH REC'D UNCOMMANDED YAW, CONTINUED TO LANDING WHEN IN FLARE TRIED TO APPLY RT RUDDER, RT RUDDER WAS FROZEN. A/P WAS DISENGAGED. RUDDER TRIM OPERATES NORMALLY, NO ASSOCIATED MSG'S RUDDER POSITION INDICATION FLUXES LT/RT OF CENTER.
